Update . . .

13 Jan

Hello All,

I am waiting to get authorization for the scans that my oncologist has ordered. Things are taking a bit longer because my oncologist is out of network and so her requests apparently have to be run through my primary care physician who is within the network. I have not had to deal with this before . . . I simply scheduled the tests or scans that my oncologist ordered . . . the authorizations would come in the mail later and I went ahead and had the exams.

I am tempted to just go ahead and get the scans without waiting for pre-approval. Both of my doctors are concerned about waiting on the scans. There is also the issue of when I can schedule it – I can’t really skip teaching a class and I don’t want to have scans on the same day I am teaching. I had arranged my subject coverage in such a way to make this week a light week so that I could get things outside of class done without having to juggle extensive class prep with medical stuff.

I still find that I have a limited amount of energy each day. It is getting better for sure. But, I have to really gauge how much I plan to do for each day and it is not always easy to figure out what is reasonable for me to be able to get done in a day. This is a bit frustrating. On most days I am behind the eight ball. I definitely feel overwhelmed as a result. But, hopefully this will improve.

I am nervous about the scans and MRI. It makes me nervous that I am in pain every day. I am on Tamoxifen now and it can cause bone pain. So maybe the pain is from the Tamoxifen that I am taking.

Hopefully I will get good results soon.

Please say send positive thoughts and prayers out my way, I greatly appreciate it.

Love and peace,

Lisa

 

 

2 Responses to “Update . . .”

  1. Sally at 8:18 AM #

    I’m counting on and praying that the pain is result of Tamoxifen. It’s so often that a med can cause what you’re trying to relieve. My thoughts and prayers and positive vibes are going your way. Lots of hugs, too.
    Love,
    Sally

  2. Sandy at 3:20 PM #

    Lisa,

    I agree with Sally that your pain could easily be a side effect of Tamoxifen. Try to keep a positive outlook, as that can actually improve your health. Positive thoughts and prayers coming your way!

    Love,
    Sandy

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

%d bloggers like this: